# SDR SWIA201335833

- Difficulty date: December 19, 2013
- Submitted: January 6, 2014
- Operation: Air carrier
- Aircraft: N930SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7713
- Aircraft time: 29,664 hours, 24,848 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBD FLAP VANE LE IS CHAFED IN THE MIDDLE.  C-CHECK BLENDED LT INBD FLAP VANE LE MIDDLE SECTION IAW REO.
